Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 November 2007

Asymptotic Confidence Limits for a Repairable System with Standbys Subject to Switching Failures

Jau-Chuan Ke1 & Ssu-Lang Lee1

American Journal of Applied Sciences, Volume 4, Issue 11, pp. 834–847 · doi.org/10.3844/ajassp.2007.834.847

6,922 accesses4,724 downloads2 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

This paper studies system performance measures and asymptotic confidence limits for the mean time to failure, steady-state availability, steady-state failure frequency of a repairable system which two primary units, two standby units, and one repair facility when switching to standbys may fail.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ke, J. & Lee, S. (2007). Asymptotic Confidence Limits for a Repairable System with Standbys Subject to Switching Failures. American Journal of Applied Sciences, 4(11), 834–847. https://doi.org/10.3844/ajassp.2007.834.847

Licence
© Science Publications
Issue
Volume 4, Issue 11
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Asymptotic Confidence Limits for a Repairable System with Standbys Subject to Switching FailuresAmerican Journal of Applied Sciences · Volume 4, Issue 11 · pp. 834–847 · © Science PublicationsDownload